MathSciNet Relay Station
MathSciNet bibliographic data
MR2405825 92D30 (34K18 34K20)
Zhang, Jia-Fang; Li, Wan-Tong; Yan, Xiang-Ping Hopf bifurcation and stability of periodic solutions in a delayed eco-epidemiological system. Appl. Math. Comput. 198 (2008), no. 2, 865–876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement